# SDR MTNA020520130001

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,556 hours, 31,312 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING THE RIGHT BRAKE GOES TO THE FLOOR ON BOTH SIDES.  AFTER TROUBLESHOOTING THE GREEN HYD ACCUMULATOR WAS SERVICED IAW ATR72 JIC 12-14-29 SRV 10000 THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
